I have been feeling increased anxiety on Prozac it’s been giving me really bad physical symptoms and I don’t know what to do
Anxiety (Including GAD)
definitely talk to your doctor about switching to a different medicine! it took me 3 tries to find the right medication. I started out on lexapro and it gave me really bad insomnia, anxiety attacks, and depressive thoughts. I switched to buspirone which worked for a little and then stopped working. Ive been on prozac for 6 weeks now and i love it so far! each medicine affects everyone different. you just have to keep trying until you find the one for you
absolutely talk to your doctor about switching!! i was on zoloft for 4 years until i realized i could switch if it wasn't working, i would hate for that to happen to someone else!
prozac led me to psychosis. Everyone is different but it could be the reason you feel bad.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app